# SDR ABXA9900140

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE COMPRESSOR STALLED WHEN REDUCING POWER FROM CLIMB TO CRUISE.  ENGINE OIL QUANTITY DROPPED RAPIDLY FROM 3.1 TO 1.6 GALLONS.  SHUT ENGINE DOWN.  REPLACED NR 4 ENGINE IAW ABX JOB CARD J-8090507.  OPS AND LEAK CHECKED GOOD.
